Re: clarification on buspar side effects
Hi thanks for your reply.
I'm just at the end of day two of starting Buspar @ 2x5mg. I took it once before many years ago without any side effects although I was on both Paxil and Wellbutrin at the time, so there could have been some masking or I was desensitised or something.
This time around however I ended up looking into the side effects more which got me panicky about those. Just a few hours ago I took my 2nd 5mg for day-two and felt a really strong and strange sense of unease for like two hours ("spaced out" sort of)... my panicking about the side effects may well have contributed.
I'm thinking of stopping buspar for now, because I'm traveling in a week to meet an old friend. I thought from experience that the side effects would be mild but now I'm thinking twice...
Another thing that concerns me, is that the doctor that filled my prescription relied on my recollection of how much I started at dosage-wise many years ago, because she had never prescribed buspar before.
Is 2x5mg (5mg morning, 5mg evening) too much for anyone to start buspar at? In other words, is that much at the start unheard of? Maybe my recollection of the initial dose was wrong... yikes.
But from what I've read, stopping Buspar cold turkey is not a problem even after long use... cause I think I'm not too sure anymore about starting buspar so soon before my traveling.
Last edited by GettingBy; 09-07-2005 at 04:48 PM.